MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/bcpt.12261

Медицинская библиотека · Basic & clinical pharmacology & toxicology · 2014

Drug-induced peripheral neuropathy.

Vilholm Ole Jakob, Christensen Alex Alban, Zedan Ahmed Hussein, Itani Mustapha

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Peripheral neuropathy can be caused by medication, and various descriptions have been applied for this condition. In this MiniReview, the term 'drug-induced peripheral neuropathy' (DIPN) is used with the suggested definition: Damage to nerves of the peripheral nervous system caused by a chemical substance used in the treatment, cure, prevention or diagnosis of a disease. Optic neuropathy is included in this definition. A distinction between DIPN and other aetiologies of peripheral neuropathy is often quite difficult and thus, the aim of this MiniReview is to discuss the major agents associated with DIPN.

Для цитирования: Vilholm Ole Jakob, Christensen Alex Alban, Zedan Ahmed Hussein, Itani Mustapha. Drug-induced peripheral neuropathy.. Basic & clinical pharmacology & toxicology. 2014. DOI: 10.1111/bcpt.12261.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.